Alert archive / Missouri / Frost Advisories in 2006
Frost Advisory 2, NWS Springfield, MO
NWS Springfield, MO issued this frost advisory at Apr 7, 2006, 4:01 PM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 9, 2006, 1:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2006, 4:01 PM CDT (21:01 UTC)
- In effect from
- Apr 9, 2006, 1:00 AM CDT
- Expired
- Apr 9, 2006, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2477 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KSGF 072101 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 401 PM CDT FRI APR 7 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080915- /O.NEW.KSGF.FR.Y.0002.060409T0600Z-060409T1200Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 401 PM CDT FRI APR 7 2006 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SUNDAY. A CANADIAN HIGH PRESSURE CENTER WILL USHER A COOLER...DRIER AIRMASS INTO THE REGION LATE TONIGHT AND SATURDAY. AFTER HIGH TEMPERATURES IN THE MIDDLE 50S SATURDAY AFTERNOON...READINGS WILL QUICKLY FALL INTO THE 30S BY EARLY MORNING SUNDAY WITH LOW TEMPERATURES IN THE LOWER 30S BY SUNRISE SUNDAY. WITH CLEAR SKIES AND LIGHT WINDS EXPECTED...THE STAGE WILL BE SET FOR WIDESPREAD FROST ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. THERE IS A POTENTIAL FOR PORTIONS OF THE ADVISORY AREA TO BE UPGRADED TO A FREEZE WARNING. $$ GAGAN
3 follow-up statements
000 WWUS73 KSGF 080835 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 335 AM CDT SAT APR 8 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-082045- /O.CON.KSGF.FR.Y.0002.060409T0600Z-060409T1200Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 335 AM CDT SAT APR 8 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SUNDAY. A CANADIAN HIGH PRESSURE CENTER WILL USHER A COOLER...DRIER AIRMASS INTO THE REGION TODAY AND TONIGHT. AFTER HIGH TEMPERATURES IN THE MIDDLE 50S THIS AFTERNOON...READINGS WILL QUICKLY FALL INTO THE 30S BY EARLY MORNING SUNDAY...WITH LOW TEMPERATURES IN THE LOWER 30S BY SUNRISE SUNDAY. WITH CLEAR SKIES AND LIGHT WINDS EXPECTED...THE STAGE WILL BE SET FOR WIDESPREAD FROST ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. THERE IS A POTENTIAL FOR PORTIONS OF THE ADVISORY AREA TO BE UPGRADED TO A FREEZE WARNING. $$ CRAMER
000 WWUS73 KSGF 082015 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 315 PM CDT SAT APR 8 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090815- /O.CON.KSGF.FR.Y.0002.060409T0600Z-060409T1200Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 315 PM CDT SAT APR 8 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SUNDAY. A CANADIAN HIGH PRESSURE CENTER HAS USHERED A COOL...DRY AIRMASS INTO THE REGION. AS NORTHERLY WINDS SUBSIDE THIS EVENING TEMPERATURES WILL QUICKLY FALL INTO THE 30S BY LATE EVENING...WITH LOW TEMPERATURES IN THE LOWER 30S SUNDAY MORNING. WITH CLEAR SKIES AND LIGHT WINDS EXPECTED...THE STAGE WILL BE SET FOR WIDESPREAD FROST ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. TEMPERATURES ACROSS EASTERN PORTIONS OF THE MISSOURI OZARKS MAY DIP INTO THE UPPER 20S TOWARD SUNRISE SUNDAY. IF THIS DOES OCCUR IT WILL ONLY BE FOR AN HOUR OR TWO TOWARD SUNRISE AS TEMPERATURES WILL RAPIDLY WARM INTO THE 40S BY 9 AM. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ GAGAN
000 WWUS73 KSGF 091153 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 653 AM CDT SUN APR 9 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091300- /O.EXP.KSGF.FR.Y.0002.000000T0000Z-060409T1200Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 653 AM CDT SUN APR 9 2006 ...FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Apr 7, 2:56 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 7, 2:56 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 256 PM CDT FRI APR 7 2006 .DISCUSSION... SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT): THREE CONCERNS FOR THE SHORT RANGE: SHRA AND A FEW TSRA WITH THE COLD CORE MOVING OVER THE AREA TONIGHT...BREEZY/DRY CONDITIONS ON SATURDAY AND FROST/FREEZE POTENTIAL SAT NIGHT. CENTER OF UPPER LOW JUST EAST WICHITA ATTM...CONTINUING TO OOZE ESE INTO SW MO. CLOUDS HAVE BEEN ON THE INCREASE FROM WEST TO EAST THIS AFTERNOON WITH ISO SHRA OVER SE KS. SCT SHRA AND ISO TSRA WILL SPREAD OVER THE REGION THIS EVENING BEFORE DISSIPATING/EXITING TO THE SOUTH AND EAST AFTER MIDNIGHT. WINDS WILL GRADUALLY SHIFT AS THE UPPER LOW PASSES THROUGH THE AREA. NORTHERLY FLOW WILL MANIFEST ITSELF OVER THE AREA AFTER MIDNIGHT AND USHER IN COOLER/DRIER AIRMASS. LOWS TONIGHT WILL RANGE FROM THE MIDDLE 30S NORTH TO THE LOWER 40S SOUTH. WINDS LOOK TO REMAIN HIGH ENOUGH TO PREVENT FROST TONIGHT. FOR SATURDAY...MODEL DEPICTION OF SFC DEWPOINTS A LITTLE OFF TODAY. CURRENT MAV GUIDANCE SUPPORTS NAM/GFS MODEL SOUNDINGS IN MIXING OUT VALUES INTO THE MIDDLE/UPPER 20S AREA WIDE. TEMPS WILL HOLD IN THE MIDDLE 50S FOR HIGH AND KEEP RH VALUES IN THE UPPER 20S TO LOWER 30S. NORTHERLY WINDS IN THE 15-20 MPH COUPLED WITH THESE RH VALUES ARE BORDERLINE FOR FIRE WX CONCERNS. SUBSEQUENT SHIFTS WILL NEED TO MONITOR TRENDS FOR RH GUIDANCE ARE LOWER. SATURDAY NIGHT...SFC RIDGE AXIS WILL DOMINATE THE REGION. WINDS WILL BECOME LIGHT AND SKIES WILL BE CLEAR SETTING UP IDEAL RADIATIONAL COOLING CONDITIONS. DEWPOINTS ARE EXPECTED TO REMAIN IN THE UPPER 20S AND SET UP A GOOD FROST AND A POTENTIAL FREEZE ACROSS THE AREA. WILL GO AHEAD AND ISSUE A FROST ADVISORY AND MONITOR THE NEED TO UPDATE TO A FREEZE WARNING FOR PORTIONS OF THE OZARKS IN SUBSEQUENT SHIFTS. SUNDAY AND SUNDAY NIGHT...SFC RIDGE WILL BEGIN TO SHIFT EAST OF THE AREA. PLEASANT CONDITIONS WILL CONTINUE AND A GRADUAL WARMING TREND WILL BEGIN. UNDER MOSTLY CLEAR SKIES...HIGHS WILL GET BACK INTO THE 60S SUNDAY AFTERNOON WITH LOWS RANGING FROM THE UPPER 30S IN THE OZARKS TO LOWER 40S OVER SE KS SUNDAY NIGHT. LONG TERM (MONDAY THROUGH FRIDAY): GOOD AGREEMENT AMONGST MED RANGE GUIDANCE AND ENSEMBLES FOR THIS PACKAGE. UPPER RIDGING WILL BE FEATURED AT THE BEGINNING OF THE PERIOD. SOUTHERLY FLOW AT THE SFC AND WARM 850C TEMPS CORRELATE TO HIGHS IN THE MIDDLE 70S AND HAVE INCREASED HIGHS ON MONDAY ACCORDINGLY. LONG WAVE TROUGH JUST OFF THE WEST COAST WILL SEND A DISTURBANCE OUR WAY FOR TUE INTO TUE NIGHT. HAVE MAINTAINED LOW END CHC POPS FOR A FEW SHRA/TSRA WITH THE PASSAGE OF THIS FEATURE. UPPER RIDGING REGAINS CONTROL OF OUR WX REGIME FOR THE REMAINDER OF THE PERIOD. SFC HIGH PRESSURE ANCHORED OVER THE EASTERN CONUS WILL KEEP THE REGION IN SOUTHERLY FLOW AND TEMPS WILL RISE 7F TO 10F ABOVE AVERAGE. GAGAN && .FIRE WEATHER... THE DRY SLOT HAS WORKED ITS WAY INTO FAR SOUTHWEST MISSOURI EARLY THIS AFTERNOON WITH SURFACE RH FIELDS BETWEEN 20 AND 25%. HOWEVER...THE SURFACE MOISTURE WILL BEGIN TO INCREASE BY MID/LATE AFTERNOON AS A STRONG STORM SYSTEM MOVES ACROSS EASTERN KANSAS...AND INTO SOUTHERN MISSOURI OVERNIGHT. BELIEVE THE WORSE FIRE WEATHER CONDITIONS (20-25% RH AND SURFACE WINDS OF 15 TO 20 MPH SUSTAINED) WILL OCCUR BETWEEN 18-21Z. ONE HOUR FUELS (UNCOMPACT LIGHT FUELS...GRASSES) SHOULD HAVE NO TROUBLE DRYING OUT THIS AFTERNOON...DESPITE THE RECENT RAIN. A HIGHLIGHTED AREA OF ELEVATED GRASSFIRE DANGER OVER THE WESTERN CWA WILL CONTINUE THIS AFTERNOON IN THE FIRE ZONES. DSA/JLT && .AVIATION... FOR 18Z TAFS...VERY STRONG AREA OF LOW PRESSURE ACROSS EAST CENTRAL KANSAS WILL BE THE MAIN PLAYER IN THE AVIATION COMMUNITY DURING THE NEXT 24 HOURS. THIS LOW PRESSURE SYSTEM WILL MOVE SLOWLY SOUTHEASTWARD TOWARD SOUTHERN MISSOURI OVERNIGHT. EARLY VFR CONDITIONS WILL BECOME MVFR WITH SCATTERED SHOWERS ACROSS BOTH TERMINAL AREAS BY LATE THIS AFTERNOON AND EARLY EVENING. BELIEVE THE BULK OF THE LOWER CEILINGS WILL OCCUR AFTER 3Z...WITH A CONTINUATION THROUGH THE 18Z TIME PERIOD. NORTHEAST FLOW NEAR THE SURFACE AND ENOUGH LOW LEVEL MOISTURE COULD CAUSE IFR OR LIFR CEILINGS AROUND THE KSGF DURING THE MORNING HOURS...ESPECIALLY IF AN INVERSION DEVELOPS UNDER THE DEEP CYCLONIC SYSTEM OVERNIGHT. ONCE NORTHEAST WINDS DEVELOP...EXPECT STRONG WIND GUSTS OF 25 TO 30 KTS BETWEEN 9 AND 18Z. JLT && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FROST ADVISORY ALL ZONES 1 AM TO 7 AM SUNDAY. KS...FROST ADVISORY ALL ZONES 1 AM TO 7 AM SUNDAY. WFO SGF
Hazardous weather outlook, Apr 7, 12:38 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1238 PM CDT FRI APR 7 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081745- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1238 PM CDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL. AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON AND THIS EVENING. THIS ACTIVITY WILL AFFECT EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI FROM EARLY AFTERNOON THROUGH 900 PM. THIS ACTIVITY WILL AFFECT THE EASTERN OZARKS LATE THIS AFTERNOON THROUGH MIDNIGHT. DISCUSSION: A LARGE UPPER LEVEL CYCLONE WILL GRADUALLY TRACK OVER THE EASTERN PLAINS AND MISSOURI OZARKS REGION THIS AFTERNOON AND TONIGHT. AN UNUSUALLY COLD POCKET OF AIR IN THE UPPER LEVELS OF THE ATMOSPHERE THAT IS ASSOCIATED WITH THIS CYCLONE WILL CREATE A SLIGHTLY UNSTABLE AIRMASS THIS AFTERNOON. IN RESPONSE... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA. DUE TO DRIER AIR SPREADING INTO THE LOWER ATMOSPHERE...THIS INSTABILITY WILL BE VERY LIMITED...AND SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COOLER AND DRIER AIRMASS WILL SPREAD ACROSS THE REGION TONIGHT AND SATURDAY. OVERNIGHT LOWS WILL FALL INTO THE LOWER 30S IN MANY LOCATIONS SUNDAY MORNING AND FROST WILL BE POSSIBLE. ANYONE WITH SENSITIVE OUTDOOR VEGETATION SHOULD TAKE APPROPRIATE ACTIONS TO PROTECT PLANTS FROM BEING IMPACTED BY FROST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Apr 7, 12:22 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1222 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TORNADO 2 SE ASBURY 37.25N 94.58W
04/06/2006 F1 JASPER MO NWS STORM SURVEY
NATIONAL WEATHER SERVICE STORM SURVEY CONCLUDED THAT A F1
TORNADO TOUCHED DOWN 2 MILES SOUTH/SOUTHEAST OF ASBURY ON
HIGHWAY 171. THE TORNADO THEN TRACKED TO 3 MILES EAST
NORTHEAST OF ASBURY. THE TORNADO WAS APPROXIMATELY 250
YARDS WIDE AND DAMAGE WAS MAINLY TO OUTBUILDINGS.
&&
JGAGANLocal storm report, Apr 7, 3:38 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TORNADO 2 SE ASBURY 37.25N 94.58W
04/06/2006 F1 JASPER MO NWS STORM SURVEY
NATIONAL WEATHER SERVICE STORM SURVEY CONCLUDED THAT A F1
TORNADO PATH CONTINUED FROM EAST CENTRAL CHEROKEE COUNTY
INTO JAPSER COUNTY PASSING 2 MILES SOUTH/SOUTHEAST OF
ASBURY ON HIGHWAY 171. THE TORNADO THEN TRACKED TO 3
MILES EAST NORTHEAST OF ASBURY. THE TORNADO WAS
APPROXIMATELY 250 YARDS WIDE AND DAMAGE WAS MAINLY TO
OUTBUILDINGS.
&&
JGAGANLocal storm report, Apr 7, 3:41 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TORNADO 1 W WACO 37.25N 94.62W
04/06/2006 F1 CHEROKEE KS NWS STORM SURVEY
NATIONAL WEATHER SERVICE STORM SURVEY DISCOVERED THE
BEGINNING OF A F1 TORNADO TRACK 1 MILE WEST OF WACO
MISSOURI IN EXTREME EAST CENTRAL CHEROKEE COUNTY KANSAS.
THIS TRACK MOVED TO THE NORTHEAST INTO JASPER COUNTY
MISSOURI.
&&
JGAGANLocal storm report, Apr 7, 3:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
356 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TORNADO 4 S FAULKNER 37.04N 95.01W
04/06/2006 F0 CHEROKEE KS NWS STORM SURVEY
NATIONAL WEATHER SERVICE STORM SURVEY INDICATED THAT A F0
TORNADO TRACK WAS FOUND IN SOUTHWEST CHEROKEE COUNTY WITH
DAMAGE TO SEVERAL TREES. THIS PATH IS A CONTINUATION OF A
TORNADO TRACK OUT OF LABETTE COUNTY...WHICH PASSED 1 MILE
SOUTHEAST OF THE TOWN OF CHETOPA AND MOVED NORTHEAST 3
MILES INTO SOUTHWEST CHEROKEE COUNTY.
&&
JGAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:02 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 28 min |
| Apr 6, 7:38 PM CDT | Tornado Warning | SGF | Barton, Jasper | 52 min |
| Apr 6, 8:09 PM CDT | Tornado Warning | SGF | Cedar, Dade | 45 min |
| Apr 6, 11:04 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 41 min |
| Apr 6, 7:14 PM CDT | Tornado Warning | SGF | Cherokee | 44 min |
| Apr 6, 7:32 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 28 min |
Nearby
Frost Advisories in Missouri, 2006Frost Advisories in Kansas, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.